# SDR DHL2002807501

- Difficulty date: March 24, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 3779762501
- Part serial: NSN
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF. N/R 0980 MAIN CARGO COMPT. -- !" CRACK IN BATH TUB FITTING STA. 680 , L2RCORR.: REMOVED BATH TUB FITTING I/A/W SRM 51-1-20D , PG. 21 CLEANED , TREATED , AND PRIMED AREA I/A/W SRM 51-1-8B. INSTALLED NEW FITTING I/A/W SRM 51-1-20D PG. 9
